Publications > Preprint server > Preprint Number 864
Preprint Number 864
864. Artem Chernikov and Sergei Starchenko
A note on the Erdös-Hajnal property for stable graphs
Submission date: 30 April 2015.
In this short note we provide a relatively simple proof of the Erdös-Hajnal conjecture for families of finite (hyper-)graphs without the k-order property. It was originally proved by M. Malliaris and S. Shelah in Regularity lemmas for stable graphs, Transactions AMS, 366, 2014, 1551-1585.
Mathematics Subject Classification: 03C45, 05C35, 05C69
Keywords and phrases:
|Last updated: May 13 2015 12:22||Please send your corrections to:|